Optimal stopping under ambiguity in continuous time

Cheng X, Riedel F (2012)
Mathematics and Financial Economics 7: 29-68.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
We develop a theory of optimal stopping problems under ambiguity in continuous time. Using results from (backward) stochastic calculus, we characterize the value function as the smallest (nonlinear) supermartingale dominating the payoff process. For Markovian models, we derive an adjusted Hamilton–Jacobi–Bellman equation involving a nonlinear drift term that stems from the agent’s ambiguity aversion. We show how to use these general results for search problems and American options.
Erscheinungsjahr
Zeitschriftentitel
Mathematics and Financial Economics
Band
7
Seite
29-68
ISSN
eISSN
PUB-ID

Zitieren

Cheng X, Riedel F. Optimal stopping under ambiguity in continuous time. Mathematics and Financial Economics. 2012;7:29-68.
Cheng, X., & Riedel, F. (2012). Optimal stopping under ambiguity in continuous time. Mathematics and Financial Economics, 7, 29-68. doi:10.1007/s11579-012-0081-6
Cheng, X., and Riedel, F. (2012). Optimal stopping under ambiguity in continuous time. Mathematics and Financial Economics 7, 29-68.
Cheng, X., & Riedel, F., 2012. Optimal stopping under ambiguity in continuous time. Mathematics and Financial Economics, 7, p 29-68.
X. Cheng and F. Riedel, “Optimal stopping under ambiguity in continuous time”, Mathematics and Financial Economics, vol. 7, 2012, pp. 29-68.
Cheng, X., Riedel, F.: Optimal stopping under ambiguity in continuous time. Mathematics and Financial Economics. 7, 29-68 (2012).
Cheng, Xue, and Riedel, Frank. “Optimal stopping under ambiguity in continuous time”. Mathematics and Financial Economics 7 (2012): 29-68.